# SDR SWAA2022022452293

- Difficulty date: October 4, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 12,394 hours, 5,387 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 144A5040207
- Part serial: 005912
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOGPAGE 0443329 #4 SLAT HAS CRACK AND DENT OUT OF SRM LIMITS. TRANSFERRED FROM LOGPAGE 0443330 / REMOVED AND REPLACED #4 SLAT PER AMM 27-81-21. RIG & OP'S CHECKED GOOD PER AMM 27-81-00. POS #4 TAG 104229 P/N OFF/ON 144A5040-207 S/N OFF 005912 S/N ON 004291 ( SA-M A1190010)
